# SDR DL757030542

- Difficulty date: June 12, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 56,424 hours, 29,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, FS 1723 STRINGER 19R, REPAIR OF DENT.  A DENT WAS FOUND IN THE FUSELAGE SKIN AND CUTOUT.  A REPAIR DOUBLER WAS INSTALLED WITH A MINIMUM OF THREE ROWS OF REPAIR FASTENERS.  ERA 384755-14 REV B.
